Pain Around The Eyes And Dizziness After Diphtheria Vaccine?

Illustration of Pain Around The Eyes And Dizziness After Diphtheria Vaccine?
Illustration: Pain Around The Eyes And Dizziness After Diphtheria Vaccine? share.upmc.com

Hello! I am Dini a 17 year old student. This is so 2 days ago I injected diphtheria for the third time. The first and second injection side effects are still standard, as many people say, such as fever, nausea, swelling at the injection site, etc. So, when I was injected for the third time, why did my right eye nerve hurt? So if the eye moves too to the right and to the left, the pain can be felt, the head is also dizzy and still be felt today. Is that one of the side effects of the vaccine or what?

1 Answer:

Hi Dini,

Thank you for asking HealthReplies.com.

Diphtheria vaccine is important to do to protect yourself from infection with Corynebacterium diphtherieae. At first glance, this disease seems mild, which only causes symptoms similar to a common cold cough. However, in people with poor immune system, this disease can be fatal if not given adequate treatment.

One of the active steps taken by the government to reduce the incidence of diphtheria that has returned to plague is to implement the ORI (outbreak response immunization) program for diphtheria which is carried out by giving 3 times the diphtheria vaccine to every resident in the outbreak area aged 1 to 19 years without considering previous vaccination history .

As long as it is carried out in healthy conditions, the diphtheria vaccine will very rarely cause a dangerous saming effect. Some of the post-vaccine side effects, namely in the form of fever, inflammation at the injection site, nausea, vomiting, diarrhea, etc. are generally only mild and will get better in a few days without serious treatment.

As for the conditions you are experiencing, namely pain around the eyes and dizziness, it could be part of the symptoms of inflammation in the body due to injecting weakened bacteria (in this case diphtheria bacteria). However, it could also be that these complaints actually arise due to other triggers, such as migraines, glaucoma, conjunctivitis, blepharitis, stye, cluster headaches, eye refractive disorders, asthenopia, other viral or bacterial infections, lack of sleep, brain tumors, and so on.

Differentiating which of the various possibilities above might trigger your complaint can be done by going directly to a doctor or ophthalmologist. That way, you can be given the best treatment according to the underlying cause of your complaint.

You can take the following steps in the meantime:

Take paracetamol medicine to reduce pain in the eyes Compress the eyes with a warm compress or ice cubes (choose the one that makes you more comfortable) Don't look at excessive gadgets. Get plenty of rest, get enough sleep. Eat and drink regularly.

: by

Related Question

The Cause Of Pain In The Teeth Or Gums?

The Cause Of Pain In The Teeth Or Gums?

(1 year ago)

Hello my molar teeth at the upper end of the pain when it is red and when I open my mouth I feel the pain and then around the molars, the pain in my jaw aches, why is that?...

The Effect Of Wearing Ice Cubes On The Face During Menstruation?

The Effect Of Wearing Ice Cubes On The Face During Menstruation?

(9 months ago)

, I want to ask if I’m menstruating. Then I put ice cubes on my face. Is there a trace on your face or not?...

Post-accident Rib Fracture Management?

Post-accident Rib Fracture Management?

(11 months ago)

my father had an HBs accident and suffered a fracture in the 5th rib....

Leave a Reply

Your email address will not be published. Required fields are marked *